# SDR EISA97102

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47329
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD VIBRATION FELT ON TAKEOFF FROM NOSE WHEEL AREA.  RETURN TO ACY.  FOUND FWD NOSE LANDING GEAR DOORS IN DOWN POSITION, CLOSED DOORS PER MM 32-20, OK FOR FLIGHT.  (X)
